# SDR ASAA2021020834063

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,906 hours, 11,512 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH, FO FD AMBER FLAG ILLUMINATED ALONG WITH MCP ALTITUDE GOING TO 50,000 AND COULD NOT BE MOVED. AFTER ENGINE START TO TAXI BACK IN, CONDITIONS RETURNED TO NORMAL. GROUNDED - YES. ELEC PWR SWITCHOVER - DFCS NO FAULT/FAULT HISTORY - DFCS AND FMCS R-T-S TESTS PASSED B737-800 AMM 22-11-00.
